American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Roy L. Adler. Symbolic dynamics and Markov partitions. Bull. Amer. Math. Soc. 35 (1998) 1-56. MR 1477538.
Abstract, references, and article information   
View Article: PDF

[2] David Ruelle. Dynamical zeta functions for maps of the interval . Bull. Amer. Math. Soc. 30 (1994) 212-214. MR 1246470.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1